# SDR ALG2005F00006

- Difficulty date: December 14, 2004
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 7665009801107
- Part serial: 0513B
- Condition: Inoperative
- Location: Mlg
- Part time: 18,383 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, GEAR DID NOT RAISE NORMALLY- RED LIGHT ON 3 GREENS OFF.  VISUAL CONFIRMATION 3 GEAR HANGING DOWN.  RECYCLED SEVERAL TIMES DECREASED AIRSPEED AT 20 KNOTS GEAR FINALLY RETRACTED, ALL LIGHTS OUT.  MAINTENANCE REMOVED AND REPLACED HYDRAULIC MODULE IAW MM.
